# SDR REXA2013072601462

- Difficulty date: July 26, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,048 hours, 8,601 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE OTBD UPPER SLIDER NYLON INSERT SCREW HOLES ELONGATED.   REPAIRED SLIDER IAW REO 690-59-21-226 AND EO R78022. OPS CHECKED GOOD IAW AMM 78-30-00.
